# SDR QXEA200500013

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 7,575 hours, 8,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 85210246001
- Condition: Out Of Adjust
- Location: Main Cabin Door
- Part time: 7,575 hours, 8,179 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTS THE MAIN CABIN DOOR HARD TO OPEN.  MAINTENANCE INSPECTED THE DOOR AND FOUND THE FORCE REQUIRED TO OPEN THE DOOR WAS 35 LBS.  THE DOWN LIMIT STOP WAS ADJUSTED IAW THE AMM AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
